It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Irritable Bowel Syndrome (IBS) Message Board


Irritable Bowel Syndrome (IBS) Board Index


Ok, basically, steroids are harmful and yes, they will make your stomach a lot worse if you take oral steroids. This is why people in hospital who are given steroids are also given some kind of gastric protector to try and help with the side effects.

Steroids make the skin become paper thin and also they will do the same to the internal environment of the body too. This means that you can become more prone to a GI bleed whilst taking steroids.

The liver has to work harder to excrete any drug and of course, long term effects of steroids can be steroid induced diabetes too. Also, steroids can make you prone to aggression and violent mood swings.

I would like to add that working out in the gym and doing exercises for your abs will not give you IBS. If you have already taken steroids in the first place and you took these last year, then it is probably this that gave you the symptoms of IBS. You also need to remember that IBS is not a disease, but a syndrome, so it is not one of those things that you can just catch like a normal illness, as your post seems to suggest.

I hope my post has put you off sufficiently? It was meant to.

Just remember though, steroids are very powerful and potentially very harmful and you should think twice before messing around with them. If you do, you could live to suffer side effects as you get older when you body is not as forgiving as when you ar young.

Do not say that you have not been warned!!








All times are GMT -7. The time now is 10:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!